Mean-variance hedging under multiple defaults risk

Type de document :
Article dans une revue
Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2015, 33 (5), pp.757-791
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01259300
Contributeur : Serena Benassù <>
Soumis le : mercredi 20 janvier 2016 - 11:43:14
Dernière modification le : jeudi 27 avril 2017 - 09:46:44

Identifiants

  • HAL Id : hal-01259300, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

S. Choukroun, S. Goutte, A. Ngoupeyou. Mean-variance hedging under multiple defaults risk. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2015, 33 (5), pp.757-791. <hal-01259300>

Partager

Métriques

Consultations de la notice

35